# SDR HNAA2013041700226

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 51,102 hours, 56,346 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Smoke
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTS SMOKE FROM NR 2 NACELLE.  OPENED NR 2 NACELLE AND INSPECTED.  NO LEAKS OR SMOKE NOTED.  GROUND RAN ENG AND OPS NORMAL W/ NO DISCREPANCIES.
